| Model Number |
N/A |
| Medical Device Problem Codes |
Fracture (1260); Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Joint Dislocation (2374)
| Date of Event |
09/16/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical devices: 00877502801-12/14 ceramic fem head -3.5x28-3008246; 0106010005- avenirâ® mã¼ller, stem, standard, uncemented, ha, 5, taper 12/14- 2975060; 00875705401- shell with cluster holes porous 54 mm o.D.Size jj for use with jj liners- 64630319; 62506530- bone screw self-tapping 6.5 mm diameter 30mm length- 64088424; 62506525- bone screw self-tapping 6.5 mm diameter 25mm length- 64208468.Customer has indicated that the product will not be returned to zimmer biomet for investigation, requested but not returned by hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported the patient underwent right hip revision approximately 2 months¿ post implantation due to dislocation.During the procedure the poly was broken.The head, poly and ring were exchanged without complications.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was confirmed via medical records reviewed by a health care professional.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No additional information on the reported event.